Both physical and psychological dependence can be treated with therapy.

opposite of sedating-30opposite of sedating-18opposite of sedating-80

Some sedatives can cause psychological and physical dependence when taken regularly over a period of time, even at therapeutic doses.

Dependent users may get withdrawal symptoms ranging from restlessness and insomnia to convulsions and death.

At higher doses it may result in slurred speech, staggering gait, poor judgment, and slow, uncertain reflexes.

Doses of sedatives such as benzodiazepines, when used as a hypnotic to induce sleep, tend to be higher than amounts used to relieve anxiety, whereas only low doses are needed to provide a peaceful effect.

Meaning and definitions of sedative, translation in Bengali language for sedative with similar and opposite words.

Also find spoken pronunciation of sedative in Bengali and in English language.

The synonyms have been arranged depending on the number of charachters so that they're easy to find.

If a particular answer is generating a lot of interest on the site today, it may be highlighted in orange.

Stimulant users may take sedatives to calm excessive jitteriness.

Others take sedatives recreationally to relax and forget their worries.

If your word has any anagrams, they'll be listed too along with a definition for the word if we have one. Regards, The Crossword Solver Team If you have a moment, please use the voting buttons (green and red arrows) near the top of the page to let us know if we're helping with this clue.